Bulletin of the American Mathematical Society

A good algorithm for lexicographically optimal flows in multi-terminal networks

Nimrod Megiddo

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 83, Number 3 (1977), 407-409.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183538809

Mathematical Reviews number (MathSciNet)
MR0432205

Zentralblatt MATH identifier
0354.90083

Subjects
Primary: 90B10: Network models, deterministic 90C35: Programming involving graphs or networks [See also 90C27]
Secondary: 05C35: Extremal problems [See also 90C35] 94A20: Sampling theory 68A10

Citation

Megiddo, Nimrod. A good algorithm for lexicographically optimal flows in multi-terminal networks. Bull. Amer. Math. Soc. 83 (1977), no. 3, 407--409. https://projecteuclid.org/euclid.bams/1183538809


Export citation

References

  • 1. E. A. Dinic, Algorithm for solution of a problem of maximum flow in a network with power estimation, Dokl. Akad. Nauk SSSR 194 (1970), 754-757 = Soviet Math. Dokt. 11 (1970), 1277-1280. MR 44 #5178.
  • 2. J. Edmonds, Paths, trees, and flowers, Canad. J. Math. 17 (1965), 449-467. MR 31 #2165.
  • 3. J. Edmonds and R. M. Karp, Theoretical improvements in algorithm efficiency for network flow problems, J. Assoc. Comput. Mach. 19 (1972), 248-264.
  • 4. S. Even and R. E. Tarjan, Network flow and testing graph connectivity, SIAM J. Comput. 4 (1975), 507-518.
  • 5. L. R. Ford, Jr. and D. R. Fulkerson, Flows in networks, Princeton Univ. Press, Princeton, N. J., 1962. MR 28 #2917.
  • 6. A. V. Karzanov, Determining the maximal flow in a network by the method of preflows, Dokl. Akad. Nauk SSSR 215 (1974), 49-52 = Soviet Math. Dokl. 15 (1974), 434-437.
  • 7. N. Megiddo, Optimal flows in networks with multiple sources and sinks, Math. Programming 7 (1974), 97-107. MR 50 #15878.